# SDR USAA950189

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Angle
- Condition: Corroded
- Location: Bs 947
- Part time: 26,951 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 36 INCH CORRODED AREA, STATION 947 BULKHEAD LOWER ATTACH ANGLE S-26 R TO S-26L.  REPAIRED PER BOEING DRAWING NR PL 65-49616 REV LTR AND SHT 13 OF 73 ID NR 12.  CORROSION TASK NR C53-208-01, CORROSION LEVEL 2.  (Z)
